# SDR SIMA20161228004

- Difficulty date: December 28, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 33,072 hours, 28,695 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: 14569390001
- Condition: Sheared
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LT LOWER AILERON SHROUD FOR MBV INSPECTION, FOUND LT AILERON DAMPER BOLT BROKEN AT AILERON FITTING. AIRCRAFT WILL BE REMOVED FROM SERVICE FOR MBV INSPECTION. INSTALLED AILERON DAMPER BOLT AT AILERON FITTING IAW AMM 27-12-03. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
